# SDR HALA9800398

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - FLT 4103 - START VALVE ILLUMINATED INFLIGHT ON NR 3 ENGINE.  A/C RETURNED TO TUL, WHERE AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED NR 3 ENGINE START VALVE ASSY.  LEAK AND OPS CHECK OK.  REPLACED START VALVE INDICATING WIRING.  OPS CHECK OK.  (M)
